# SDR SIMA20120509002

- Difficulty date: May 9, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N806AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145503
- Aircraft time: 24,929 hours, 23,098 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Part number: 14563000401
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3211 AFTER TAKEOFF THE CREW RECEIVED A PITCH TRIM MAIN INOP MASTER WARNING MESSAGE ON EICAS.  BOTH PITCH TRIM ON YOKE INOPERABLE.  THE CREW DECLARED AN EMERGENCY, RAN APPROPRIATE CHECKLIST AND RETURNED TO DFW.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED CAPTAINS YOKE TRIM SWITCH IAW EMB AMM 27-40-03.  THE OPERATIONAL CHECK WAS GOOD IAW EMB AMM 27-40-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
